# SDR SWIA200211578

- Difficulty date: December 16, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 3,102 hours, 2,394 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Blue #1
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

ON THE TAXI OUT, #1 HYDRAULIC 1B CAUTION ILLUMINATED, FOLLOWED BY #1 HYDRAULIC LOW PRESSURE CAUTION MESSAGE.  #1 HYDRAULIC RESERVOIR ON SYNOPTICPAGE SHOWED NO FLUID.  REPAIRED BROKEN HYDRAULIC LINE FOR BLUE #1 HYDRAULIC SYSTEM (HYDRAULIC SERVICE LINE/SYSTEM RETURN LINE) IAW MM 20-22-00.  LEAK CHECK GOOD.
